# SDR C2XA09SH313

- Difficulty date: September 28, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N12126
- Make and model: Emb EMB-145XR
- Aircraft serial: 145693
- Aircraft time: 19,082 hours, 10,041 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK VISUAL INDICATION OF CRACKS AROUND RIVET HEADS ON EXTERNAL FUSELAGE SKIN LT SIDE BETWEEN FRAME 72-80.  MAINTENANCE REPAIRED EXTERNAL FUSELAGE SKIN ON LT SIDE BETWEEN FRAME 72-80 IAW EC5330-01980.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
